# SDR ZW0A0102003

- Difficulty date: May 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 6,109 hours, 3,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT SIGN WAS MISSING AT SEAT 21A, THE FWD ENTRANCE DOOR PORTABLE EMERGENCY LIGHT WAS INOPERATIVE, AND THE THE RED EGRESS LIGHT WAS INOPERATIVE AT THE FWD GALLEY AND AFT LAVATORY.  INSTALLED EXIT MARKER P/N 0105612-001, REPLACED 2 DISCHARGED BATTERIES P/N 408822-101 FOR THE PORTABLE LIGHT, AND REPLACED THE BURNED OUT LAMP P/N 7732 FOR EACH EGRESS LIGHT POSITIONS.  CHECK-C 5-3-01 STL.
